# SDR SWAA070282

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 66,307 hours, 55,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHT LOOSE AT ROW 19 DEF.  SECURED LIGHT ASSY AND REMOVED AND REPLACED LIGHT BULB PER MM.
